Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Ok, 4 months ago a dermatologist put me on differin .1% and keflex 500mg twice a day for my mild cysts and moderate acne. About 3 months in I was cleared up, but only in the areas that I applied the differin. I figured that it was just the differin that worked so I stopped taking the keflex.

Now about 3 or 4 weeks after going off the keflex, I'm breaking out again just as bad as before even with the differin. So it turns out it was the combination of the differin and the keflex that cleared me up. So 2 days ago I began taking the keflex twice a day again.

But here is my problem. In just under 2 weeks I will be going on vacation for 11 days. What I want to know is this. Will the keflex start working faster than than it took to work the first time? Because I've only been off it for 3 or 4 weeks and I've been using differin this whole time. I want to know if it will take another 3 months to start working again after going off of it for just under a month or if maybe it will kick in again in a week or so for my vaccation I can be clear of acne.

I would really appreciate some educated responses.

Thanks

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×